MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MC9001R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report, and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during the surgery, the hook on the implant holder fractured.An alternative implant holder was used to complete the procedure.There were no impacts to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in d4: serial number, d8, and h6: component, investigation type, findings, and conclusions.This device is used for treatment.No medical records were provided with the complaint.Inspection the product was not returned for evaluation, but a photo was provided.When reviewing the photo, it was difficult to see if the hook on the end of the instrument was actually fractured.The complaint remains unrefuted.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Potential root cause a definitive root cause can not be determined with the information provided.It is possible that an off-axis force applied to the implant holder or wear and tear from multiple uses over time contributed to this event.The complaint description also mentions that the implant holder was "too tight," which may have contributed to this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type.This report is relaying additional information.Inspection: the returned item matches information in the complaint file, visual inspection confirms that the hook is fractured.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10937357
Report Number3004788213-2020-00200
Device Sequence Number641331
Product Code LXH
UDI-Device Identifier03662663043168
UDI-Public(01)03662663043168(10)210205613/24
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9001R
Device Lot Number210205613/24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer03/09/2021
07/01/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date03/12/2021
07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight73